Ob-Gyn questions? Ask a gynecologist online.
Hello and welcome to JA. Dr Saleem here. Will be answering you shortly
You didnt mention if you are pregnant or not?
Do you mean damage to the baby ?
Most of the diet pills contain caffeine and shouldnt be causing you any damage at all, it has to be something else. Its possibly dysentery.
You should take Pepto-bismol ,it will help resolve the cramps. Avoid imodium. If the diarrhea persists you may need a course of ciprofloxacin . Its essential to keep up good hydration levels.
I hope it helps.
Let me know if you have any further queries
Infection of gut with shigella, salmonella or campylobacter can cause bloody diarrhea . This is also known as dysetery. Its not a cancer dont worry, they dont present like this. Please take the measures i mentioned above , you will be fine very soon.
Hope your query is addressed.
Feel free to ask any more queries.
Please reward a 5 stars rating if you are satisfied.
Wishing you a healthy life.
Colon cancer presents in a more insidious way and not abruptly like this. The bleed is often not visible in that case. Its scant usually picked up on microscopy of stool, although can present as frank bleed too. Other symptoms like weight loss, fever , pain and altered bowel habits accompany that ,usually after the age of 55.
Fainting can happen with intense cramps ,its a non specific symptom. Spontaneously recovery means nothing of any concern. You need to address the dysentery here, if it persists get help from your doctor for antibiotic script.
Plz do remember to leave a positive rating to my work if it helped.
I wish you a healthy life.
Wanted to know how is your health now ? Any improvement or progress in your symptoms ?